# SDR HEEA967732

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121525
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUELCH IS CONSTANTLY DISABLED (BY VIBRATION OR SIGNAL RECEPTION)
